# SDR AT0500002

- Difficulty date: January 10, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92144A020101
- Part serial: 0415
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE CABIN INFLOW LOW MESSAGE CAME ON QRH PROCEDURES FOLLOWED AND DESCENT TO FL 24.0 WA BEGUN.  CABIN CONTINUED TO CLIMB W/OUT FLOW, VALVE CLOSED DURING DESCENT.  CABIN ALT REACHED 12,000 AT MAXIMUM.  DESCENT CONTINUED UNTIL CABIN BELOW 10,000'.  LATER DURING FLIGHT CABIN INFLOW LOW MESSAGE WENT AWAY, MANUAL PRESSURE WAS USED AT A/C ALT AT 11,000.  REMOVED AND REPLACED NR 2 CPC.
